# SDR IPXA2018121036781

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 84,448 hours, 15,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Master Caution
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S MASTER CAUTION LAMP INOPERATIVE.  REPLACED THE LAMP.
